# SDR AMTA200300892

- Difficulty date: May 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N162AT
- Make and model: Lkheed 10113853
- Aircraft serial: 1220
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FORWARD SPAR VERTICAL STIFFENER CRACKED.  REPAIRED VERTICAL STIFFENER IAW EO L10-57AD-0606.  (M)
